MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that before use, the cs100 intra aortic balloon pump does not recognize ecg cable signal and monitor, it darkened without being able to see the parameters.There was no patient involvement and no injury reported.
 
Additional Manufacturer Narrative
Due to the character limit in the e1 section, the full initial reporter's name is:(b)(6).A supplemental report will be submitted upon the completion of investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6-type of investigation, investigation findings, investigation conclusion and h11.A getinge field service engineer (fse) checked the machine and cleaned the monitor connection connector contacts.By performing various functional tests with an ecg simulator, the ecg signal was always detected correctly.Repair completed.Functional tests performed with positive results.The equipment has been returned to the customer for clinical use.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6- investigation findings.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22015778
Report Number2249723-2025-0002199
Device Sequence Number8814654
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/05/2025
06/06/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/06/2025
06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown